Some cases of the integrability of differential equations of the form $y''+p(x)y'+h(x)y+f(x)F(y,k(x))=0$
Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 720-724
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_4_a21,
author = {S. A. Zolotarev},
title = {Some cases of the integrability of differential equations of the form $y''+p(x)y'+h(x)y+f(x)F(y,k(x))=0$},
journal = {Differencialʹnye uravneni\^a},
pages = {720--724},
year = {1985},
volume = {21},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_4_a21/}
}
TY - JOUR AU - S. A. Zolotarev TI - Some cases of the integrability of differential equations of the form $y''+p(x)y'+h(x)y+f(x)F(y,k(x))=0$ JO - Differencialʹnye uravneniâ PY - 1985 SP - 720 EP - 724 VL - 21 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1985_21_4_a21/ LA - ru ID - DE_1985_21_4_a21 ER -
S. A. Zolotarev. Some cases of the integrability of differential equations of the form $y''+p(x)y'+h(x)y+f(x)F(y,k(x))=0$. Differencialʹnye uravneniâ, Tome 21 (1985) no. 4, pp. 720-724. http://geodesic.mathdoc.fr/item/DE_1985_21_4_a21/